MathSciNet Relay Station
MathSciNet bibliographic data
MR325522 10A40
te Riele, H. J. J. A note on the Catalan-Dickson conjecture. Math. Comp. 27 (1973), 189–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement